# SDR ASAA0480553

- Difficulty date: November 4, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Aircraft time: 25,931 hours, 13,310 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK- EMERGENCY OVERHEAD CABIN LIGHTS INOPERATIVE AT OVERWING EXIT ON BOTH SIDES.  REPLACED ASSOCIATED BATTERY PACKS (POWER SUPPLYS).  LIGHT THEN OPERATED PROPERLY.(K)
